# SDR DXTA200702692

- Difficulty date: December 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,938 hours, 7,368 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: 556560913
- Condition: Cracked
- Location: Brake Pedal
- Part time: 8,938 hours, 7,368 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT SIDE BRAKES ARE VERY SOFT AND MORE THAN NORMAL TRAVEL FOR BRAKES TO GRAB.  FOUND PILOT'S RUDDER PEDAL SUPPORT BRACKET ASSY CRACKED. REMOVED AND REPLACED BRACKET ASSY WITH NEW I/A/W CE560 S/R/M 51-30-03. PERFORMED BLEEDING PROCEDURE OF ANTI-SKID SYSTEM. PERFORMED TAXI CHECK. BRAKE PEDALS OPERATE NORMALLY AT THIS TIME. ALL I/A/W CE560 M/M 32-42-00.
